# SDR ASOA05083

- Difficulty date: January 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN BTR, THE ENGINE SUPPORT BEAM AT BL 36.20 RT AT THE RIGHT ACCESS PANEL WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE PERFORMED THE PERMANENT REPAIR TO THE ENGINE SUPPORT BEAM AT BL 36.20 RT AT THE RIGHT ACCESS IAW ASA EO 600-53-0070 AND ASA EO 600-53-0234.  (M)
